Vision after B12: I have been on B1... - Pernicious Anaemi...

Pernicious Anaemia Society
20,421 members14,297 posts

Vision after B12

Andrianna
Andrianna
9 Replies

I have been on B12 injections for 63 days now and I'm starting to notice clear trends. For sure, my vision gets very blurry and disturbed immediately after methylcobalamin injection or cyanocobalamin injection or cyano sublinguals.

Why does my vision get so bad?!?

I feel stuck in a cycle. Take b12 shots > numbness and tingling disappear but vision goes bad/feel high. Wait a couple of days and vision gets better but numbness and tingling appear.

9 Replies
oldestnewest
Andrianna

to be more specific. i feel like my eyes almost go cross eyed. like they lose focus very easily and i stare out into space. and i have to take extra strength to focus my eyes. This always happens to me during the first two days after an injection or sublingual.

Reply
deniseinmilden

This happens to me if I get low on folate or magnesium.

Do you supplement with either?

You will probably benefit from taking a broad spectrum multivitamin and mineral supplement plus extra folate, potassium, magnesium and maybe iron and vitamin D ideally from your diet but you may have to take additional supplements, depending on your levels and how well you absorb things.

2 likes
Reply
AirAl
AirAl
in reply to Andrianna

Hi Andrianna. Do you have trouble reading when this cross-eyed feeling occurs? Prior to knowing I was B12 deficient, I would get what I thought was Ocular Migraines. There's another word for it, "aphasia" which combines an impaired ability to put letters together and communicate. I would stare at a sentence and not be able to read it. These seem to happen less since I started B12 injections. Good luck.

Reply
Andrianna
Andrianna
in reply to AirAl

I get the crossed feeling but I can still read.

I just need to focus my eyes. What’s weird for me is that b12 is clearly causing blurry vision for me. Maybe it’s just making me heal.

Reply
Nackapan
Nackapan
in reply to Andrianna

Yes it does me but usually only for a day. Earlier in treatment my vision went down 2 steps on my prescription . My prescription is now back to where it was. Expensive business to keep changing glasses. If you don't wear glasses I'm sure your vision will improve as treatment continues.

Reply
Andrianna
Andrianna
in reply to Nackapan

Very interesting. Thanks for sharing Nackapan.

How long until your vision went back to normal?

Blame Luxxotica. They have a monopoly on prescription glasses. It’s unfair.

1 like
Reply
Nackapan
Nackapan
in reply to Andrianna

About 4 months

Reply
Nackapan
Nackapan
in reply to Andrianna

Sorry 3 Months. Just enough time to have new glasses made that were too strong after 2 weeks lol

1 like
Reply
Queeniz

Mines been getting worse for the last 5 yrs and I know it’s not my eyes cos I had eye test last dec x

Reply

You may also like...